# SDR USAA060644

- Difficulty date: May 1, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR CHANNEL CORROSION STA 857 LBL3 AND RBL3.  REMOVED DAMAGE, INSTALLED REPAIR ANGLES AT BOTH CHANNELS IAW SRM 53-00-53  LEVEL 1 C53-208-01   DEFECT SIZE: .25.
